Stationary preserving ideals over P_κλ

Access this Article

Search this Article

Author(s)

Abstract

We investigate the properties of ideals such that their corresponding partial orders preserve stationarity. We show that these ideals exhibit many large cardinal-like consequences. We also prove the existence of a certain non-reflecting stationary subset of \mathscr{P}<SUB>κ</SUB>λ under some hypotheses.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 55(3), 827-835, 2003-07-01

    The Mathematical Society of Japan

References:  17

Cited by:  1

Codes

  • NII Article ID (NAID)
    10011478387
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    6614628
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top